×

zbMATH — the first resource for mathematics

Schwingungssätze für die verallgemeinerte Lienardsche Differentialgleichung. (German) Zbl 0323.34033

MSC:
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. C. Lazer, On Schauder’s fixed point theorem and foroed second-order nonlinear oscillations. J. Math. Analys. Appl.21 (1968) 421–425. · Zbl 0155.14001
[2] J. Mawhin, An extension of a theorem of A. C. Lazer on forced nonlinear oscillations. J. Math. Analys. Appl.40 (1972) 20–29. · Zbl 0245.34035
[3] R. Reissig, Extension of some results concerning the generalized Liénard equation. Ann. Mat. Pura Appl. (IV)104 (1975), 269–281. · Zbl 0313.34037
[4] R. Reissig, Über einen allgemeinen Typ erzwungener nichtlinearer Schwingungen zweiter Ordnung. Atti Acc. Naz. Lincei, Rend. Cl. Sci. fis. mat. nat.56 (1974), 297–302. · Zbl 0317.34032
[5] N. Rouche-J. Mawhin, Équations Différentielles Ordnaires. Tome 2: Stabilité et Solutions Périodiques. Paris 1973. · Zbl 0289.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.